# SDR C2XA01IA121

- Difficulty date: February 14, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N14943
- Make and model: Emb EMB-145ER
- Aircraft serial: 145040
- Aircraft time: 7,382 hours, 5,749 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Cap
- Part number: 14571035409
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT MAIN LANDING GEAR LOWER FORWARD BEARING CAP WAS FOUND TO HAVE PITTING CORROSION.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BEARING CAP IN ACCORDANCE WITH EMB-145 M/M 57-26-00-220-803-A00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
